# SDR CA120627012

- Difficulty date: May 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: D2887355C
- Condition: Malfunctioned
- Location: Oil Cooler
- Part time: 512 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON CLIMBOUT NR 2 ENGINE OIL EXCEEDED 107 DEGREES.  CHECK LIST RAN OIL TEMP STABILIZED AT 108 DEGREES WITH POWER AT IDLE 32 FUEL TEMP ROSE TO 70 DEGREES, BEFORE STABILIZING AFTER CHECKLIST.  MAINTENANCE REPLACED ACOC THERMAL BYPASS VALVE AND FOHE THERMAL BYPASS VALVE. ACOC DOOR ACTUATOR OPS CHECK GOOD.
